# SDR MASA2020103110612

- Difficulty date: October 31, 2020
- Submitted: October 31, 2020
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 8,040 hours, 4,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTO ILLUM STRIP 3C NOT ILLUMINATNG.  R & R PHOTO ILLUM STRIP.
